# SDR IPXA2024091670995

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 26,728 hours, 17,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2:30 INTO FLT@FL340,CAPTS WINDSCREEN OUTER PANE CRACKED LEFT TO RIGHT AT -48 REPLACED L/H WINDSHIELD IAW AMM 56-11-11-0401 OPS CK GOOD.
